This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am being treated for depression and OCD. I am currently taking 150mg of Zoloft in the morning and 50mg of Trazodone at night. At first I was only taking Zoloft and had minimal side-effects, but was having trouble sleeping so my Dr. prescribed Trazodone. Since taking the Trazodone I have been having night sweats almost every night. I wake up freezing cold and soaking wet and have to change my clothes before I can go back to sleep. I am wondering if the drugs might be causing this, or if it is probably something else. I do not sweat excessively during the day at all. This is interfering with my sleep, its been going on for 3 months now, and recently the skin on my back has started burning and itching. Taking showers and scrubbing my back seems to help a little, but not much. Any suggestions or answers will be greatly appreciated.
Excessive sweating has been rarely associated with Desyrel and Zoloft. You may discuss discontinuing the Desyrel with your physician to see if this resolves. The typical pattern is sweating easier than usal and is generally not preferential for the night time. Some medical conditons can also give this picture of night sweats such as tuberculosis. Please consult your personal physician. Good luck.
I, too, have night sweats. I've been diagnosed as a Bi-Polar with a Borderline Personality Disorder. I'm taking 1500 mgs of Depakote, 200 mgs of Zoloft and 50 mgs of Lamectal.
My night sweats are just as severe and I, too, have to get up almost every evening to change my clothing. I HATE IT!! I know that it's being caused by the medication because when I foolishly take myself off of it, the sweating stops. It reoccurs when I begin again.
If it's any conciliation, I also grind my teeth and I'm tired all of the time. It's no fun being Mentally Ill.
Shawn, I totally emphasize with you. Thank you for sharing with me that you have this problem too. At least I am not alone (sorry for you though). I really don't know what we can do to make it better. Good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.